MAUDE Adverse Event Report: Invamex JASMINE PATIENT LIFT; Non-AC Powered Patient Lift

Invamex JASMINE PATIENT LIFT; Non-AC Powered Patient Lift
Model Number Jasmine
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Fall (1848)
Date of Event 07/11/2026
Type of Reportable Event Serious Injury

Brand Name
JASMINE PATIENT LIFT
Common Device Name
Non-AC Powered Patient Lift
Manufacturer (Section D)
Invamex
avenida el puente s/n
parque industrial el puente ma
reynosa, tamaulipas 88783
MX  88783
Manufacturer (Section G)
Invamex
avenida el puente s/n
parque industrial el puente ma
reynosa, tamaulipas 88783
MX   88783
Manufacturer Contact
dona bhamra
one invacare way
elyria, OH 44035
+1(800)333-6900
MDR Report Key50163601
Report Number9616091-2026-00007
Device Sequence Number15917679
Product Code FSA
UDI-Device Identifier00841447102892
UDI-Public00841447102892
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJasmine
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale